MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720858E
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported an issue with the nasogastric tubes.Several nurses have reported a problem when removing the guide wire after the tube has been inserted.They stated that they properly moistened the tube beforehand.The reporter stated they tested a tube themself, and the guide slides correctly after humidification.Per additional information provided on (b)(6) 2026, the issue the nurses were experiencing was that they were completely unable to remove the stylet.It was stated that they put water in the tube but the process used and quantity of water injected is not known.To resolve the issues, the feeding tube has been removed and replaced.No further information is available regarding specific incidents.
 
Additional Manufacturer Narrative
A device was not returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported failure mode.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.The lot met all defined criteria and was released.A gemba walk was held in the production area.As a result, it was concluded that the current manufacturing activities are running according to product specifications meeting quality acceptance criteria, validation process and released procedures.No abnormal conditions were found that could trigger the reported condition.Based on all available information, a definitive root cause could not be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key25053389
Report Number1423537-2026-00137
Device Sequence Number10100913
Product Code KNT
UDI-Device Identifier10192253011715
UDI-Public(01)10192253011715(17)300430(10)2514610664
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720858E
Device Catalogue Number8884720858E
Device Lot Number2514610664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown